Eine neue Art monotoner Kettenbruchentwicklungen

Folke Ryde

TBD mathscidoc:1701.332045

Arkiv for Matematik, 1, (4), 319-339, 1951.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 529 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{folke1951eine,
  title={Eine neue Art monotoner Kettenbruchentwicklungen},
  author={Folke Ryde},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203411956206854},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={4},
  pages={319-339},
  year={1951},
}
Folke Ryde. Eine neue Art monotoner Kettenbruchentwicklungen. 1951. Vol. 1. In Arkiv for Matematik. pp.319-339. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203411956206854.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved